Khabazian, H. (2017). The Uniqueness of a Certain Type of Subdirect Product. Caspian Journal of Mathematical Sciences, 6(2), 62-76. doi: 10.22080/cjms.2017.1650
MLA
Hossain Khabazian. "The Uniqueness of a Certain Type of Subdirect Product", Caspian Journal of Mathematical Sciences, 6, 2, 2017, 62-76. doi: 10.22080/cjms.2017.1650
HARVARD
Khabazian, H. (2017). 'The Uniqueness of a Certain Type of Subdirect Product', Caspian Journal of Mathematical Sciences, 6(2), pp. 62-76. doi: 10.22080/cjms.2017.1650
CHICAGO
H. Khabazian, "The Uniqueness of a Certain Type of Subdirect Product," Caspian Journal of Mathematical Sciences, 6 2 (2017): 62-76, doi: 10.22080/cjms.2017.1650
VANCOUVER
Khabazian, H. The Uniqueness of a Certain Type of Subdirect Product. Caspian Journal of Mathematical Sciences, 2017; 6(2): 62-76. doi: 10.22080/cjms.2017.1650